RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1995, Volume 7, Issue 1, Pages 19–51 (Mi dm560)  

On the complexity of the realization of Boolean matrices with a connected boundary

I. R. Khaverlik


Full text: PDF file (3142 kB)

English version:
Discrete Mathematics and Applications, 1995, 5:1, 1–29

Bibliographic databases:
UDC: 519.7
Received: 01.12.1992

Citation: I. R. Khaverlik, “On the complexity of the realization of Boolean matrices with a connected boundary”, Diskr. Mat., 7:1 (1995), 19–51; Discrete Math. Appl., 5:1 (1995), 1–29

Citation in format AMSBIB
\Bibitem{Kha95}
\by I.~R.~Khaverlik
\paper On the complexity of the realization of Boolean matrices with a connected boundary
\jour Diskr. Mat.
\yr 1995
\vol 7
\issue 1
\pages 19--51
\mathnet{http://mi.mathnet.ru/dm560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1331929}
\zmath{https://zbmath.org/?q=an:0836.68082}
\transl
\jour Discrete Math. Appl.
\yr 1995
\vol 5
\issue 1
\pages 1--29


Linking options:
  • http://mi.mathnet.ru/eng/dm560
  • http://mi.mathnet.ru/eng/dm/v7/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:125
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020